Alert archive / Alabama / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 82, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2022, 4:10 PM CDT for Calhoun County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2022, 4:10 PM CDT (21:10 UTC)
- Expired
- Jun 8, 2022, 4:37 PM CDT
- In force
- 27 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Calhoun County, AL
The radar
The Atlanta radar (KFFC), 112 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 513 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted.
035
WUUS54 KBMX 082110
SVRBMX
ALC015-082200-
/O.NEW.KBMX.SV.W.0082.220608T2110Z-220608T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
410 PM CDT Wed Jun 8 2022
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Southern Calhoun County in east central Alabama...
* Until 500 PM CDT.
* At 409 PM CDT, a severe thunderstorm was located over West End-Cobb
Town, moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Anniston, Oxford, Jacksonville, Fort McClellan, Saks, Cobb Town,
West End-Cobb Town, Weaver, Hobson City, Anniston Regional Airport,
Oxford Lake, Blue Mountain, Bynum, Alexandria, Choccolocco and
Dearmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3379 8562 3377 8562 3377 8564 3365 8564
3363 8566 3363 8569 3362 8569 3358 8581
3359 8592 3369 8602 3385 8564 3385 8563
3379 8560
TIME...MOT...LOC 2109Z 247DEG 26KT 3366 8588
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
32/Davis2 follow-up statements
081
WWUS54 KBMX 082126
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
426 PM CDT Wed Jun 8 2022
ALC015-082200-
/O.CON.KBMX.SV.W.0082.000000T0000Z-220608T2200Z/
Calhoun AL-
426 PM CDT Wed Jun 8 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHEASTERN CALHOUN COUNTY...
At 425 PM CDT, a severe thunderstorm was located over Fort McClellan,
moving northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Anniston, Oxford, Jacksonville, Fort McClellan, Weaver, Dearmanville
and Choccolocco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3379 8562 3377 8562 3377 8564 3365 8564
3363 8566 3363 8569 3362 8569 3359 8579
3362 8580 3377 8582 3385 8564 3385 8563
3379 8560
TIME...MOT...LOC 2125Z 247DEG 26KT 3371 8575
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
32/Davis039
WWUS54 KBMX 082137
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
437 PM CDT Wed Jun 8 2022
ALC015-082147-
/O.CAN.KBMX.SV.W.0082.000000T0000Z-220608T2200Z/
Calhoun AL-
437 PM CDT Wed Jun 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 3379 8562 3377 8562 3377 8564 3365 8564
3363 8566 3363 8569 3362 8569 3359 8579
3362 8580 3377 8582 3385 8564 3385 8563
3379 8560
TIME...MOT...LOC 2134Z 247DEG 26KT 3374 8565
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:19 PM CDT, 51 minutes earlier.
Area forecast discussion, Jun 8, 3:19 PM CDT, 51 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 319 PM CDT Wed Jun 8 2022 .SHORT TERM... /Updated at 0212 PM CDT Wed Jun 08 2022/ This Afternoon through Thursday. This morning's rain and thunderstorms left a surface boundary across the central portion of the forecast area that has become the focus for developing activity this afternoon. Surface dewpoints are in the low to mid 70s across much of the area, pushing CAPE values up to 4000 J/kg. With PW values near and above 2 inches, continued moisture transport from the southwest, and low level wind convergence, activity developing along this stalled boundary will have high rainfall rates. Given the flooding around the area this morning and saturated ground conditions, flash flooding is likely. Strong to severe storms also cannot be ruled out, with damaging winds the main concern. Will continue the current Flash Flood Watch through 1AM. Activity will continue to develop through the evening hours, ahead of an approaching shortwave. This shortwave will bring a cold front southward, and expect to see a southward trend in convection overnight and early Thursday morning. Models continue to show strong moisture transport into the area, with PW values over 2 inches across the south early tomorrow morning. This area has seen little to no rainfall over the last 24 hours. Will hold off on expanding the Flash Flood Watch southward to see radar trends upstream tonight. As the front sinks southward through the day tomorrow, drier air will filter into the north with low level winds becoming northwesterly. Should see a drying trend through the day tomorrow, with isolated to scattered coverage across the far south. 14 .LONG TERM... /Updated at 0259 PM CDT Wed Jun 08 2022/ Thursday night through Tuesday. Models continue to suggest that the brief respite from the high efficiency convection will be just that -- brief. The always tricky northwest upper level flow is advertised to bring another MCS into Alabama on Friday. This MCS should bring one more last shot at severe storms and heavy rainfall to the area Friday (daytime) and Friday evening. 12z models do seem to show the best instability is getting shunted further to the south/southwest. If that verifies, then the severe threat would be minimized in scope and more limited in area. And just like that, it's over. Saturday is a day of transition, with lingering lower POPs in the south. But by Sunday (according to the global models anyway), the upper air pattern completely flips, and a big time ridge becomes established across the southeastern states. This would not only help to suppress organized convection, it would also help to increase the level of heat. Sure, the soggy ground might help to keep air temperatures from getting too out of hand. But that same ground moisture would probably also help to increase dewpoint levels. Forecasted heat index/apparent temperature levels are REALLY close to advisory criteria by the time we get to Monday and Tuesday next week, and I do think it is prudent to start mentioning it in the HWO (as well as other messaging avenues). /61/ && .AVIATION... 18Z TAF Discussion. Scattered to numerous showers and storms are expected this afternoon and early evening. Expect a lull in activity in the 00-03Z timeframe, before an increase in storm coverage is expected late tonight. A mix of MVFR and VFR cigs conditions can be expected through the early evening, with conditions worsening as terminals are impacted by rainfall. Overnight, expect cigs to lower to MVFR/IFR heights and remain there through early Thursday morning. Have included the most likely times for TSRA at terminals, but there is a great deal of uncertainty in coverage this afternoon and evening, and the timing of the next shortwave overnight. 14 && .FIRE WEATHER... Several rounds of rain and thunderstorms are expected through Friday. Minimum afternoon RH values will be above 40 percent each day. 20ft winds will be from the southwest to west through tonight and then become northwesterly Thursday. Rain finally exits by Saturday night. Hot and dry conditions build Sunday through Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 66 86 59 85 62 / 60 10 0 40 60 Anniston 69 86 61 85 65 / 60 10 0 40 60 Birmingham 69 88 64 85 66 / 60 10 0 50 60 Tuscaloosa 70 89 66 85 67 / 50 20 0 50 60 Calera 71 88 67 86 68 / 50 20 0 40 70 Auburn 70 88 66 87 68 / 50 20 0 30 60 Montgomery 72 93 69 90 70 / 40 30 0 40 60 Troy 72 92 68 91 68 / 40 40 10 40 50 && .BMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 AM CDT Thursday for the following counties: Bibb...Blount...Calhoun...Cherokee...Chilton...Clay...Cleburne... Coosa...Etowah...Fayette...Jefferson...Marion...Randolph... Shelby...St. Clair...Talladega...Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Jun 8, 3:31 PM CDT, 39 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 331 PM CDT Wed Jun 8 2022 ALZ011>015-017>050-092345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 331 PM CDT Wed Jun 8 2022 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Additional heavy rainfall remains possible over parts of Central Alabama through the overnight hours. This rainfall may lead to flooding, especially in areas that received excessive rain the past 24 hours. A Flood Watch is in effect for a large part of north central Alabama. Strong to severe storms may also occur into the overnight hours across Central Alabama. Multiple waves of convection are expected with breaks in between. Damaging winds and large hail will be the main threats. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another storm system is expected to move into the area Friday afternoon through Friday night. This could lead to severe storms capable of producing damaging winds and large hail, mainly across the southwest half of Central Alabama. Heat begins building over Central Alabama next week. On Monday and Tuesday, many locations will experience high temperatures in the mid 90s. Surface dew points will be in the 70s. The heat combined with the moisture content may increase Heat Indices to around 105 degrees in several locations. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed through tonight and again on Friday.
In the hours before
Local storm report, Jun 8, 2:30 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM FLASH FLOOD VINCENT 33.38N 86.41W
06/08/2022 SHELBY AL PUBLIC
US HIGHWAY 231 IN VINCENT WAS IMPASSIBLE DUE
TO FLOODING UNDER THE RAILROAD BRIDGE. AT
LEAST ONE CAR WAS STALLED OUT AND ALMOST
COMPLETELY SUBMERGED.
&&
GGOGGINSLocal storm report, Jun 8, 2:34 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 PM CDT WED JUN 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM TSTM WND DMG HOMEWOOD 33.47N 86.80W
06/08/2022 JEFFERSON AL PUBLIC
TREES REPORTED DOWN THROUGHOUT THE CITY OF
HOMEWOOD. SOME LARGE. VIA SOCIAL MEDIA.
0430 AM TSTM WND DMG 1 E MOUNT OLIVE 33.67N 86.84W
06/08/2022 JEFFERSON AL PUBLIC
TREE DOWN ON MT. OLIVE ROAD. VIA SOCIAL
MEDIA.
0445 AM FLASH FLOOD 1 NNE ENSLEY 33.52N 86.88W
06/08/2022 JEFFERSON AL OFFICIAL NWS OBS
VILLAGE CREEK AT AVENUE W OFFICIALLY ROSE
ABOVE FLOOD STAGE, WHICH IS 10 FEET, AND
CONTINUED TO RISE.
0540 AM FLASH FLOOD 1 E ROCK CREEK 33.48N 87.06W
06/08/2022 JEFFERSON AL LAW ENFORCEMENT
JCSO REPORTED THAT THE 6400 BLOCK OF WARRIOR
RIVER RD WAS FLOODED.
0600 AM FLASH FLOOD 1 SSW MOUNTAIN BROOK 33.49N 86.76W
06/08/2022 JEFFERSON AL LAW ENFORCEMENT
MT. BROOK PD REPORTS THE PARKING LOT AT
CANTERBURY UNITED METHODIST CHURCH IS UNDER
WATER.
0600 AM FLASH FLOOD 1 S KINGSTON 33.52N 86.77W
06/08/2022 JEFFERSON AL LAW ENFORCEMENT
MT BROOK POLICE REPORTS OVERLOOK RD &
OVERLOOK CIRCLE IS FLOODED.
0604 AM FLASH FLOOD HOOVER VETERANS PARK 33.39N 86.73W
06/08/2022 SHELBY AL LAW ENFORCEMENT
HOOVER PD REPORTED THAT VALLEYDALE ROAD WAS
IMPASSIBLE DUE TO FLASH FLOODING.
0605 AM FLASH FLOOD 1 SW VESTAVIA HILLS 33.42N 86.80W
06/08/2022 JEFFERSON AL BROADCAST MEDIA
MONTGOMERY HWY IN VESTAVIA HILLS HAS BEEN
DEEMED IMPASSIBLE DUE TO FLASH FLOODING
BETWEEN VESTRIDGE DRIVE AND MONTREAT DRIVE.
VIA SOCIAL MEDIA.
0605 AM FLASH FLOOD CAHABA HEIGHTS 33.46N 86.74W
06/08/2022 JEFFERSON AL LAW ENFORCEMENT
DOLLY RIDGE ROAD WAS IMPASSIBLE DUE TO
FLOODING BETWEEN MEADOWLAWN DRIVE AND GREEN
VALLEY ROAD. VIA SOCIAL MEDIA.
0608 AM FLASH FLOOD 1 NE HOMEWOOD 33.48N 86.79W
06/08/2022 JEFFERSON AL FIRE DEPT/RESCUE
NUMEROUS ROADWAYS WERE REPORTED AS FLOODED
IN HOMEWOOD. FIRE DEPARTMENT ADVISING TO
STAY OFF THE ROADWAYS. VIA SOCIAL MEDIA.
0609 AM FLASH FLOOD INVERNESS 33.41N 86.70W
06/08/2022 SHELBY AL FIRE DEPT/RESCUE
INVERNESS LANDING APARTMENTS ON VALLEYDALE
ROAD WAS REPORTED TO HAVE MULTIPLE UNITS
WITH WATER INSIDE, UP TO WAIST DEEP.
0617 AM TSTM WND DMG 2 NNW LIBERTY PARK 33.51N 86.71W
06/08/2022 JEFFERSON AL LAW ENFORCEMENT
MT BROOK PD REPORTS TREES DOWN ON STONE
RIVER RD CLOSE TO OLD LEADS RD.
0630 AM FLASH FLOOD ADAMSVILLE 33.61N 86.96W
06/08/2022 JEFFERSON AL BROADCAST MEDIA
FLOODING REPORTED ON HIGHWAY 78 IN
ADAMSVILLE, WITH SOME CARS REPORTED STALLED
OUT.
0638 AM FLASH FLOOD 1 NW KINGSTON 33.55N 86.78W
06/08/2022 JEFFERSON AL PUBLIC
MAJOR FLOODING ON TALLAPOOSA STREET NEAR
I-20/59, CLOSE TO VILLAGE CREEK. CARS
STRANDED IN THE WATER. VIA SOCIAL MEDIA.
0648 AM FLASH FLOOD 1 SSE MEADOWBROOK 33.39N 86.69W
06/08/2022 SHELBY AL PUBLIC
CAHABA VALLEY ROAD WAS IMPASSIBLE NEAR
BRIARWOOD CHRISTIAN SCHOOL. A CAR REPORTEDLY
STALLED OUT WHILE TRYING TO TRAVEL ACROSS
THE FLOODED ROADWAY.
0651 AM FLASH FLOOD 1 NE UAB CAMPUS 33.51N 86.80W
06/08/2022 JEFFERSON AL PUBLIC
WATER OBSERVED FLOWING OVER THE ROADWAY IN
DOWNTOWN BIRMINGHAM AT 6TH AVE S AND 24TH
STREET. VIA SOCIAL MEDIA.
0659 AM FLASH FLOOD HOOVER 33.40N 86.82W
06/08/2022 JEFFERSON AL PUBLIC
MAJOR FLOODING AT HOOVER COUNTRY CLUB DUE TO
WATER RISING ON PATTON CREEK. VIA SOCIAL
MEDIA.
0700 AM TSTM WND DMG 3 W JEMISON 32.96N 86.79W
06/08/2022 CHILTON AL 911 CALL CENTER
TREES REPORTED DOWN BLOCKING THE ROADWAY AT
THE 3000 BLOCK OF COUNTY RD 42 WEST OF
JEMISON.
0703 AM FLASH FLOOD COLUMBIANA 33.18N 86.61W
06/08/2022 SHELBY AL PUBLIC
FLOODING REPORTED IN DOWNTOWN COLUMBIANA ON
COLLEGE STREET. PARKING LOTS WERE FLOODED
AND WATER WAS OVER THE ROADWAY. VIA SOCIAL
MEDIA.
0705 AM FLASH FLOOD 1 ENE BJCC 33.53N 86.80W
06/08/2022 JEFFERSON AL PUBLIC
FLOODING ON 31ST STREET NORTH NEAR KIRBYS
TRUCK PARTS CAUSING CARS TO STALL OUT IN THE
DEEP WATER. VIA SOCIAL MEDIA.
0721 AM FLASH FLOOD 2 SE SHELBY COUNTY AIRP 33.16N 86.75W
06/08/2022 SHELBY AL PUBLIC
ROADWAY IMPASSIBLE AT COUNTY ROAD 22 AND
SUMMERCHASE PKWY IN CALERA DUE TO FLOODING.
VIA SOCIAL MEDIA.
0729 AM FLASH FLOOD 2 NW RUFFNER MOUNTAIN 33.58N 86.72W
06/08/2022 JEFFERSON AL BROADCAST MEDIA
MAJOR FLOODING CAUSED BY VILLAGE CREEK RISES
ON 1ST AVE NORTH NEAR THE ROEBUCK GOLF
COURSE.
0815 AM FLASH FLOOD 1 SE LEEDS 33.54N 86.54W
06/08/2022 JEFFERSON AL PUBLIC
FLOODING REPORTED IN LEEDS WITH SEVERAL
ROADS IMPASSIBLE, INCLUDING THOSE CLOSE TO
ATROX FACTORY. VIA SOCIAL MEDIA.
0831 AM FLASH FLOOD 1 E OAK GROVE 33.19N 86.29W
06/08/2022 TALLADEGA AL PUBLIC
MAJOR FLOODING REPORTED NORTHWEST OF
SYLACAUGA ON OLD BIRMINGHAM HWY NEAR TOP
DOLLAR RECYCLING. VIA SOCIAL MEDIA.
0856 AM FLASH FLOOD SYLACAUGA 33.17N 86.25W
06/08/2022 TALLADEGA AL PUBLIC
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
SYLACAUGA. WIDESPREAD FLOODING REPORTED IN
DOWNTOWN SYLACAUGA, WITH WATER APPROACHING
BUILDINGS.
0921 AM FLASH FLOOD 1 E MIGNON 33.18N 86.25W
06/08/2022 TALLADEGA AL BROADCAST MEDIA
MAJOR FLOODING REPORTED NEAR THE AOC FOOD
MART ON HWY 21 IN SYLACAUGA. VIA SOCIAL
MEDIA.
0925 AM FLASH FLOOD 2 ENE MIGNON 33.20N 86.22W
06/08/2022 TALLADEGA AL PUBLIC
MAJOR FLOODING REPORTED AT THE INTERSECTION
OF MOATES RD AND OLDFIELD ROAD. WATER WAS
FLOWING OVER THE INTERSECTION AND SUBMERGING
A RAILROAD CROSSING. VIA SOCIAL MEDIA.
0926 AM FLASH FLOOD VINCENT 33.38N 86.41W
06/08/2022 SHELBY AL PUBLIC
US HIGHWAY 231 IN VINCENT WAS IMPASSIBLE DUE
TO FLOODING UNDER THE RAILROAD BRIDGE. AT
LEAST ONE CAR WAS STALLED OUT AND ALMOST
COMPLETELY SUBMERGED.
&&Special weather statement, Jun 8, 2:59 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Birmingham AL
259 PM CDT Wed Jun 8 2022
ALZ026-027-082045-
Talladega AL-St. Clair AL-
259 PM CDT Wed Jun 8 2022
...Strong thunderstorms will impact portions of central Talladega and
south central St. Clair Counties through 345 PM CDT...
At 258 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vandiver to near Logan Martin Dam to
Vincent. Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Talladega, Pell City, Lincoln, Vincent, Harpersville, Alpine Bay
Resort, Logan Martin Lake, Coosa Island, Logan Martin Dam, Alpine,
Country Club Estates, St. Clair County Airport, Jackson Shoals,
Cropwell and Howells Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3355 8607 3342 8606 3328 8642 3327 8643
3328 8643 3329 8640 3331 8636 3332 8637
3334 8637 3336 8634 3337 8635 3339 8638
3350 8638 3350 8646 3364 8623
TIME...MOT...LOC 1958Z 244DEG 24KT 3347 8646 3343 8640 3337 8639
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
32/DavisSpecial weather statement, Jun 8, 3:25 PM CDT, 45 minutes before
Special Weather Statement
National Weather Service Birmingham AL
325 PM CDT Wed Jun 8 2022
ALZ024-082100-
Jefferson AL-
325 PM CDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of east central
Jefferson County through 400 PM CDT...
At 325 PM CDT, Doppler radar was tracking a strong thunderstorm over
Center Point, or near Trussville, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Northeastern Birmingham, Trussville, Gardendale, Center Point, Clay,
Pinson, Tarrant, Argo, Grayson Valley and Chalkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3363 8653 3363 8654 3362 8654 3362 8655
3359 8655 3360 8676 3369 8677 3370 8653
TIME...MOT...LOC 2025Z 269DEG 17KT 3365 8667
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
32/DavisSpecial weather statement, Jun 8, 3:42 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
342 PM CDT Wed Jun 8 2022
ALZ019-026-027-082130-
Calhoun AL-Talladega AL-St. Clair AL-
342 PM CDT Wed Jun 8 2022
...Strong thunderstorms will impact portions of northeastern
Talladega, southwestern Calhoun and central St. Clair Counties
through 430 PM CDT...
At 342 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Trussville to Lincoln to Talladega.
Movement was northeast at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Anniston, Oxford, Talladega, Pell City, Moody, Springville,
Odenville, Cobb Town, West End-Cobb Town, Saks, Lincoln, Margaret,
Argo, Riverside, Ragland, Munford, Ohatchee, Hobson City, Waldo and
Bald Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3374 8580 3354 8580 3350 8585 3350 8590
3341 8592 3336 8617 3357 8619 3361 8655
3366 8653 3372 8653 3374 8654 3376 8654
3377 8658 3381 8651
TIME...MOT...LOC 2042Z 241DEG 24KT 3366 8658 3360 8613 3341 8612
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
32/DavisSpecial weather statement, Jun 8, 3:57 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Birmingham AL
357 PM CDT Wed Jun 8 2022
ALZ024-082130-
Jefferson AL-
357 PM CDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of northeastern
Jefferson County through 430 PM CDT...
At 357 PM CDT, Doppler radar was tracking a strong thunderstorm near
Argo, or near Trussville, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Trussville, Clay, Pinson, Argo, Chalkville, Grayson Valley and
Palmerdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3374 8654 3373 8653 3363 8653 3363 8654
3362 8655 3362 8661 3374 8667 3377 8660
3376 8654
TIME...MOT...LOC 2057Z 254DEG 13KT 3368 8657
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
32/DavisThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:06 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne | 66 min |
| Jun 7, 7:08 PM CDT | Special Weather Statement | BMX | DeKalb | 52 min |
| Jun 7, 8:12 PM CDT | Flash Flood Warning | BMX | Calhoun, Cleburne | 110 min |
| Jun 7, 10:00 PM CDT | Areal Flood Warning | BMX | Etowah | 8 hr |
| Jun 8, 1:37 AM CDT | Areal Flood Advisory | BMX | Walker, Winston | 3 hr |
| Jun 8, 2:34 AM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 5 hr |
| Jun 8, 2:56 AM CDT | Special Weather Statement | BMX | Shelby | 34 min |
| Jun 8, 3:01 AM CDT | Areal Flood Advisory | BMX | Chilton, Shelby | 119 min |
| Jun 8, 3:14 AM CDT | Special Weather Statement | BMX | Walker | 46 min |
| Jun 8, 3:15 AM CDT | Special Weather Statement | BMX | Bibb | 45 min |
| Jun 8, 3:31 AM CDT | Special Weather Statement | BMX | Bibb | 29 min |
| Jun 8, 3:51 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 24 min |
| Jun 8, 3:56 AM CDT | Special Weather Statement | BMX | Jefferson | 34 min |
| Jun 8, 4:10 AM CDT | Severe Thunderstorm Warning | BMX | Bibb | 26 min |
| Jun 8, 4:30 AM CDT | Flash Flood Warning | BMX | Walker, Winston | 3 hr |
| Jun 8, 4:42 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Jun 8, 4:55 AM CDT | Special Weather Statement | BMX | Bibb | 35 min |
| Jun 8, 5:13 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton | 47 min |
| Jun 8, 5:29 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jun 8, 5:49 AM CDT | Flood Watch | BMX | Bibb, Blount, Calhoun, Cherokee, Chilton, Clay and 13 more | 19 hr |
| Jun 8, 6:57 AM CDT | Special Weather Statement | BMX | Chilton, Coosa | 48 min |
| Jun 8, 7:18 AM CDT | Flash Flood Warning | BMX | St. Clair, Shelby, Talladega | 3 hr |
| Jun 8, 7:46 AM CDT | Areal Flood Warning | BMX | Jefferson, Shelby | 17 hr |
| Jun 8, 8:22 AM CDT | Flash Flood Warning | BMX | Clay, Talladega | 3 hr |
| Jun 8, 11:27 AM CDT | Areal Flood Warning | BMX | Clay, Talladega | 5 hr |
| Jun 8, 12:49 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 41 min |
| Jun 8, 12:55 PM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 8 hr |
| Jun 8, 1:17 PM CDT | River Flood Warning | BMX | Jefferson | 17 hr |
| Jun 8, 1:32 PM CDT | Special Weather Statement | BMX | Marion | 28 min |
| Jun 8, 1:42 PM CDT | Special Weather Statement | BMX | Bibb | 33 min |
| Jun 8, 2:12 PM CDT | Special Weather Statement | BMX | Shelby | 48 min |
| Jun 8, 2:32 PM CDT | Severe Thunderstorm Warning | BMX | Shelby | 43 min |
| Jun 8, 2:59 PM CDT | Special Weather Statement | BMX | Talladega | 46 min |
| Jun 8, 3:25 PM CDT | Special Weather Statement | BMX | Jefferson | 35 min |
| Jun 8, 3:42 PM CDT | Special Weather Statement | BMX | St. Clair | 48 min |
| Jun 8, 3:57 PM CDT | Special Weather Statement | BMX | St. Clair | 33 min |
| Jun 8, 4:48 PM CDT | Areal Flood Warning | BMX | Clay, Talladega | 4 hr |
| Jun 8, 5:32 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 58 min |
| Jun 8, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 35 min |
| Jun 8, 6:03 PM CDT | Special Weather Statement | BMX | Winston | 27 min |
| Jun 8, 6:07 PM CDT | Special Weather Statement | BMX | Lamar | 38 min |
| Jun 8, 6:14 PM CDT | Special Weather Statement | BMX | Fayette, Walker | 46 min |
| Jun 8, 6:18 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 42 min |
| Jun 8, 6:25 PM CDT | Special Weather Statement | BMX | Marion | 50 min |
| Jun 8, 6:35 PM CDT | Special Weather Statement | BMX | Walker | 40 min |
| Jun 8, 6:52 PM CDT | Flash Flood Warning | BMX | Marion, Winston | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.